# SDR UIEA2018121982870

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 75,811 hours, 10,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE REAR SPAR WEB OF CENTER WING AT STA 1241 LBL.91.( 1.REPAIR DAMAGE AREA I.A.W. EI NO.T2018A57M-7290,REV.0   2.JOB COMPLETED AND CONDITION CHECK NORMAL. )
